≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Headache After an Epidural or Spinal Anaesthetic

My wife is suffering from Headache After an Epidural or Spinal Anesthesia. Pain is reliefed only if she is lying straight. Please advise medicine
 
  ZahidHussain on 2014-08-14
This is just a forum. Assume posts are not from medical professionals.
I suggest her to Give one dose of CARBO.VEGITABALIS 200C (5 pills) at bedtime for three days & watch for coming 7-8 days as to how she feels.
If the medicine has worked than the intensity & frequency would go down progressively.
 
daktersaab 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.